Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 151, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 16, 2010, 10:14 PM EDT for Greene County, Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2010, 10:14 PM EDT (02:14 UTC)
- Expired
- Jun 16, 2010, 11:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Greene County, GA
The radar
The Robins AFB radar (KJGX), 99 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 434 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1721 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
121
WUUS52 KFFC 170214
SVRFFC
GAC133-170300-
/O.NEW.KFFC.SV.W.0151.100617T0214Z-100617T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1014 PM EDT WED JUN 16 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREENE COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 1100 PM EDT
* AT 1010 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST
OF GREENSBORO...MOVING EAST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODVILLE...UNION POINT AND SILOAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3342 8307 3346 8326 3351 8328 3355 8327
3356 8329 3360 8335 3362 8336 3371 8314
3370 8311 3370 8308 3345 8304
TIME...MOT...LOC 0214Z 264DEG 6KT 3356 8329
$$1 follow-up statement
664
WWUS52 KFFC 170253
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1053 PM EDT WED JUN 16 2010
GAC133-170303-
/O.EXP.KFFC.SV.W.0151.000000T0000Z-100617T0300Z/
GREENE GA-
1053 PM EDT WED JUN 16 2010
...THE SEVERE THUNDERSTORM WARNING FOR GREENE COUNTY EXPIRES AT 1100
PM EDT...
AT 1048 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A STRONG THUNDERSTORM NEAR GREENSBORO...MOVING EAST AT 5
MPH. THIS STORM HAS WEAKENED AND THE THREAT OF PRODUCING SEVERE
WEATHER HAS GREATLY DIMINISHED. HOWEVER THIS STORM REMAINS STRONG
AND COULD CONTINUE TO PRODUCE UP TO NICKEL SIZED HAIL AND WINDS
GUSTING TO NEAR 40 MPH.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3342 8307 3346 8326 3351 8328 3355 8327
3356 8329 3360 8335 3362 8336 3371 8314
3370 8311 3370 8308 3345 8304
TIME...MOT...LOC 0253Z 264DEG 6KT 3357 8321
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 9:55 PM EDT, 19 minutes earlier.
Area forecast discussion, Jun 16, 9:55 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 955 PM EDT WED JUN 16 2010 .UPDATE... FORECAST GENERALLY ON TRACK AND ONLY MINOR TWEAKS TO THE GRIDS. TEMPS COOLED QUICKER IN THE NORTH AND SLOWER IN EAST CENTRAL GEORGIA THEN EXPECTED. TWEAKED TEMPS TO ACCOUNT FOR THIS TREND. DECREASED POPS TO SLIGHT CHANCE ACROSS NORTH GEORGIA. INCREASED POPS TO LIKELY ACROSS PORTIONS OF NORTHEAST AND EAST CENTRAL GEORGIA AS COMPLEX OF STORMS STRETCHING FROM MONTICELLO TO WATKINSVILLE IS HOLDING TOGETHER WELL...EVEN AFTER SUNSET. OTHERWISE...NO CHANGES. 11 && .PREV DISCUSSION... /ISSUED 610 PM EDT WED JUN 16 2010/ SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... LATEST SURFACE ANALYSIS SHOWS A WEAK TROUGH NOSING DOWN INTO NE- NORTH CENTRAL GA...AND ANOTHER WEAK TROUGH OVER THE FAR SOUTHERN REACHES OF THE FORECAST AREA...GENERALLY SOUTH OF AN AUGUSTA TO ALBANY LINE. THE UPPER LEVELS SHOW A WEAK DISTURBANCE MOVING ACROSS NORTH AND CENTRAL GA...WHICH WOULD SERVE TO SUPPORT ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT ALONG THE TWO AFOREMENTIONED SURFACE TROUGHS. SOUNDING DATA AND MID LEVEL ANALYSIS SHOWS SOME MID LEVEL CAPPING...WHICH HAS HELPED SUPPRESS CONVECTION SO FAR THIS AFTERNOON. LATEST RADAR SHOWS ISOLATED CONVECTION JUST BEGINNING ALONG THE NE-NORTH CENTRAL GA SURFACE TROUGH AND EXPECT THIS ACTIVITY TO CONTINUE AND BECOME MORE WIDESPREAD UNDER THE INFLUENCE OF THE UPPER DISTURBANCE AND DAYTIME HEATING. SATELLITE SHOWS AMPLE SUNSHINE OVER MUCH OF THE AREA...AND THE SEA BREEZE PUSHING INTO THE FAR SE FORECAST AREA WHERE THE SURFACE TROUGH IS NOTED. AS TEMPS OVER THE SOUTHERN ZONES PUSH TOWARD THE MID 90S (CONVECTIVE TEMP)...EXPECT CONVECTION TO INITIATE ALONG THIS SURFACE TROUGH LATER THIS AFTERNOON- EARLY EVENING. ANY DEVELOPMENT WOULD LINGER THROUGH MID- LATE EVENING...BUT SHOULD DISSIPATE BY MIDNIGHT AS THE UPPER DISTURBANCE PUSHES EAST AND HEIGHT RISES ARE NOTED IN ITS WAKE. SOME MID LEVEL RIDGING SHOULD HELP HOLD CONVECTION BELOW SEVERE LIMITS... BUT CANNOT RULE OUT THE STRAY PULSE SEVERE STORM. FREQUENT LIGHTING...BRIEF HEAVY RAIN AND WIND GUSTS TO 45 MPH SEEM TO BE THE GREATER STORM THREATS TODAY. HIGH PRESSURE REMAINS AN INFLUENCE OVER THE DEEP SOUTH WITH THE FORECAST AREA MAINLY ON THE EASTERN PERIPHERY. THEREFORE...EXPECT THE DIURNALLY DRIVEN PATTERN OF ISOLATED TO SCATTERED AFTERNOON-EVENING THUNDERSTORM THREAT TO PERSIST THROUGH THE SHORT TERM. HAVE LEANED TOWARD PERSISTENCE ON OVERNIGHT LOWS AND DAYTIME HIGHS WITH A SLIGHTLY FAVOR TOWARD THE MORE CONSISTENT MET NUMBERS. LONG TERM /SATURDAY THROUGH WEDNESDAY/... WEAK UPPER RIDGE WILL PERSIST...BUT INITIALLY REMAIN CENTERED MAINLY WEST OF THE STATE. THE UPPER RIDGE APEX MEANDERS A BIT EASTWARD AND BUILDS OVER THE STATE BY WEDNESDAY. OTHERWISE...EXPECT LITTLE CHANGE IN OVERALL LOW-MID LEVEL MOIST AND UNSTABLE AIR MASS IN-PLACE... RESULTING IN A CONTINUED DIURNAL PATTERN OF ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. SLIGHTLY MORE RIDGE INFLUENCE BY LATE IN THE PERIOD COULD HOLD CONVECTION TO VERY ISOLATED IN NATURE BY MID WEEK. 39 AVIATION... NOT SEEING THE TS COVERAGE FROM YESTERDAY ACROSS THE METRO ATL TAF SITES. WILL REMOVE TEMPO TS GROUP FROM METRO ATL TAF SITES BUT LEAVE IN CB. CANNOT COMPLETELY RULE OUT A TS...BUT NOT CONFIDENT IN LOCATION AND PERCENTAGE IS TOO LOW TO INCLUDE IN TAFS. WILL KEEP TEMPO TS IN CSG AND MCN THOUGH AS MORE TS COVERAGE EXISTS ACROSS THOSE AREAS. ALTHOUGH GFS IS HINTING AT BR IN ATL...WILL NOT INCLUDE THIS IN THE TAF SINCE NOT EXPECTING RA/TS AT THE SITE THIS EVENING. SINCE TS WILL BE SCATTERED ON THURSDAY AGAIN...WILL CONTINUE PROB30 GROUP TO HINT AS THIS. WINDS WILL REMAIN W/NW THROUGH THE TAF PERIOD EXCEPT FOR ANY SHORT WIND SHIFTS FROM TS OUTFLOW BOUNDARIES. JLF && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 98 70 96 69 / 60 20 20 20 10 ATLANTA 72 94 72 95 73 / 30 20 20 20 10 BLAIRSVILLE 67 90 63 89 66 / 20 20 20 20 10 CARTERSVILLE 68 96 69 96 68 / 20 20 20 20 10 COLUMBUS 72 95 73 97 75 / 30 30 20 20 20 GAINESVILLE 69 95 71 93 71 / 20 20 20 20 10 MACON 72 96 72 97 71 / 30 30 20 20 20 ROME 70 96 69 97 70 / 20 20 20 20 10 PEACHTREE CITY 69 94 69 95 69 / 30 20 20 20 10 VIDALIA 73 97 74 95 74 / 40 40 20 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 16, 4:42 PM EDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 442 PM EDT WED JUN 16 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-171545- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 442 PM EDT WED JUN 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS EVENING AND TONIGHT NUMEROUS THUNDERSTORMS EXPECTED THIS EVENING ACROSS NORTH GEORGIA. SCATTERED THUNDERSTORMS EXPECTED THIS EVENING ACROSS CENTRAL GEORGIA. ISOLATED SEVERE THUNDERSTORMS POSSIBLE. .SYNOPSIS... A STRONG UPPER LEVEL RIDGE WILL REMAIN OVER THE SOUTHEAST TODAY. MOISTURE WILL CONTINUE TO MOVE INTO THE REGION FROM THE GULF OF MEXICO...AS WEAK SHORTWAVES ROTATE AROUND THE PERIPHERY OF THE RIDGE. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORMS THAT DEVELOP WILL BE FREQUENT LIGHTNING...DAMAGING WINDS...LARGE HAIL...AND HEAVY RAIN. SOME STORMS COULD REACH SEVERE CRITERIA. .DISCUSSION... THE PERSISTENT RIDGE THAT HAS DOMINATED OUR WEATHER LATELY HAS WEAKENED SOMEWHAT...ALLOWING INTERMITTENT UPPER LEVEL DISTURBANCES TO MOVE THROUGH THE AREA. IN ADDITION...WITH THE WEAKENING RIDGE...TEMPERATURES ALOFT HAVE COOLED SLIGHTLY. THIS RESULTS IN HIGHER CAPE VALUES...ESPECIALLY WHEN COMBINED WITH THE VERY MOIST AIRMASS AT THE SURFACE. CAPES ARE EXPECTED TO RANGE BETWEEN 2000-3000 THIS EVENING. DAMAGING DOWNBURST WINDS AND LARGE HAIL COULD BE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jun 16, 8:24 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
824 PM EDT WED JUN 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 1 E CUSSETA 32.31N 84.76W
06/16/2010 E1.75 INCH CHATTAHOOCHEE GA EMERGENCY MNGR
0710 PM TSTM WND DMG CUSSETA 32.31N 84.78W
06/16/2010 CHATTAHOOCHEE GA EMERGENCY MNGR
ONE TREE DOWN IN CUSSETA.
&&
JLFSpecial weather statement, Jun 16, 8:49 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 849 PM EDT WED JUN 16 2010 GAZ047>049-059-170130- 849 PM EDT WED JUN 16 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...PENNY SIZED HAIL AND 40 MPH WINDS IN JASPER...NEWTON...MORGAN AND WALTON COUNTIES UNTIL 930 PM EDT... AT 846 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS FROM NORTHERN NEWTON COUNTY...TO NORTHEAST JASPER COUNTY...MOVEMENT WAS NEARLY STATIONARY. ADDITIONAL STORMS ARE EXPECTED TO DEVELOP OVER NEWTOWN...MORGAN...SOUTHERN WALTON AND NORTHERN JASPER COUNTIES. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 16, 9:03 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 903 PM EDT WED JUN 16 2010 GAZ057-058-170130- 903 PM EDT WED JUN 16 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...PENNY SIZED HAIL AND 40 MPH WINDS IN BUTTS AND HENRY COUNTIES UNTIL 930 PM EDT... AT 900 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FINCHERVILLE...MOVING SOUTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS BUTTS AND HENRY COUNTIES THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE JENKINSBURG...FINCHERVILLE...WORTHVILLE AND STARK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 16, 9:25 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 925 PM EDT WED JUN 16 2010 GAZ046>049-057>060-170200- 925 PM EDT WED JUN 16 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...DIME SIZED HAIL AND 35 MPH WINDS IN BUTTS...PUTNAM...JASPER...HENRY...NEWTON... ROCKDALE...MORGAN AND WALTON COUNTIES UNTIL 1000 PM EDT... AT 919 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS OVER BUTTS...PUTNAM...JASPER... HENRY...NEWTON... ROCKDALE...MORGAN AND WALTON COUNTIES. THESE STORMS WERE MOVING EAST AT 5 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH OVER THESE SAME COUNTIES. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 16, 10:03 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1003 PM EDT WED JUN 16 2010 GAZ082-083-170245- 1003 PM EDT WED JUN 16 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...PENNY SIZED HAIL AND 40 MPH WINDS IN TWIGGS AND BIBB COUNTIES UNTIL 1045 PM EDT... AT 1001 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MIDDLE GEORGIA REGIONAL AIRPORT...MOVING EAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TWIGGS AND BIBB COUNTIES THROUGH 1045 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MIDDLE GEORGIA REGIONAL AIRPORT...HUBER... DRY BRANCH AND FRANKLINTON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 16, 10:11 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1011 PM EDT WED JUN 16 2010 GAZ036>038-049-050-060-170245- 1011 PM EDT WED JUN 16 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...PENNY SIZED HAIL AND 40 MPH WINDS IN PUTNAM...GREENE...MORGAN...OCONEE... OGLETHORPE AND CLARKE COUNTIES UNTIL 1045 PM EDT... AT 1005 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM WESTERN GREENE TO OCONEE COUNTY...MOVING EAST AT 5 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS PUTNAM...GREENE...MORGAN...OCONEE...OGLETHORPE AND CLARKE COUNTIES THROUGH 1045 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SALEM...GRESHAMVILLE...SWORDS...APALACHEE... BUCKHEAD...WRAYSWOOD...PARKS MILL...ROSE HILL...CAREY...REYNOLDS PLANTATION...VEAZEY...PENFIELD...WOODVILLE...WHITE PLAINS AND UNION POINT. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:05 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 40 min |
| Jun 16, 9:42 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 48 min |
| Jun 16, 10:32 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 28 min |
| Jun 16, 10:58 PM EDT | Severe Thunderstorm Warning | FFC | Jones | 47 min |
| Jun 17, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon | 33 min |
| Jun 17, 4:49 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 41 min |
| Jun 17, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Polk | 51 min |
| Jun 17, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 44 min |
| Jun 17, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 30 min |
| Jun 17, 6:02 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Sumter | 43 min |
| Jun 17, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 43 min |
| Jun 17, 6:39 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Sumter | 36 min |
| Jun 17, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 12 min |
| Jun 17, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 45 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.